MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION STONETOME; DISLODGER, STONE, BILIARY

BOSTON SCIENTIFIC CORPORATION STONETOME; DISLODGER, STONE, BILIARY
Model Number M00535110
Medical Device Problem Codes Break (1069); Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 11/06/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Block h6: imdrf device code a0401 captures the reportable event of wire break.
 
Event or Problem Description
It was reported to boston scientific corporation that a stonetome was used in the vater papilla during a papillotomy procedure performed on (b)(6) 2025.During the procedure, the knife became separated in the middle of the papillotomy.The procedure was completed using another device of the same type.No patient complications were reported as a result of this event.
 
Additional Manufacturer Narrative
Block h6: imdrf device code a0401 captures the reportable event of wire break.Block h11: (investigation result).The returned stonetome was analyzed, and a visual and microscopic evaluation noted that the working length was twisted and was torn at distal pierce hole.No other problems with the device were noted.The reported event of cutting wire break was not confirmed.Upon analysis, it was found that the working length was twisted.Based on the condition of the device, the problem could have been caused after multiple attempts to rotate the device or during the introduction of the device into the scope.Additionally, the torn at the distal pierce hole could have been caused by submitting the catheter to tension forces during the handle actuation and bowing the device without being completely out of the scope can lead to tear.Based on all gathered information, the most probable root cause is adverse event related to procedure.
 
Event or Problem Description

Brand Name
STONETOME
Common Device Name
DISLODGER, STONE, BILIARY
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
Manufacturer (Section G)
BOSTON SCIENTIFIC CORPORATION
2546 calle primera
alajuela
CS  
Manufacturer Contact
christina lam
300 boston scientific way
marlborough, MA 01752
9145716918
MDR Report Key23708876
Report Number3005099803-2025-06425
Device Sequence Number10691782
Product Code LQR
UDI-Device Identifier08714729146599
UDI-Public(01)08714729146599(17)270623(10)36816693
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K946358
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Other,Foreign,Health Professional,Company Representative,Distributor
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 01/15/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberM00535110
Device Catalogue NumberM00535110
Device Lot Number0036816693
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/06/2025
Supplement Date Received by Manufacturer12/23/2025
Initial Report FDA Received Date12/03/2025
Supplement Report FDA Received Date01/15/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured06/23/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown